MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CATCH12
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic bariatric surgery, in the middle of insertion of the retrieval bag into the trocar to collect the resected stomach, creaking sound was generated.The surgeon felt strong resistance despite of that the catch was able to be inserted into the abdominal cavity and the specimen collection was performed.The bag tip was closed and the trocar sleeve was removed to the outside of body, and an attempt was made to pull the shaft of the catch out of the trocar after specimen collection ,but it could not be pulled.A new trocar was taken out, and the procedure was completed without problem after checking the inside of the abdominal cavity.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6 h3 evaluation summary: post market vigilance (pmv) led an evaluation of one device.A visual inspection of the returned product noted that the product was returned used, without the pouch.No visual abnormalities were noticed.The device was retuned stuck inside of a trocar.Functional testing could not be done due to the device being returned stuck inside of a trocar.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
RELIACATCH
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SG  554910
MDR Report Key9459999
Report Number2936999-2019-01020
Device Sequence Number19602445
Product Code GCJ
UDI-Device Identifier10884521704053
UDI-Public10884521704053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model NumberCATCH12
Device Catalogue NumberCATCH12
Device Lot NumberC2101617G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1